Über ebene Bogen mit vorgeschriebenen Ordnungssingularitäten.

Otto Haupt

Jahresbericht der Deutschen Mathematiker-Vereinigung (1940)

  • Volume: 50, page 256-270
  • ISSN: 0012-0456; 1869-7135

How to cite


Haupt, Otto. "Über ebene Bogen mit vorgeschriebenen Ordnungssingularitäten.." Jahresbericht der Deutschen Mathematiker-Vereinigung 50 (1940): 256-270. <http://eudml.org/doc/146260>.

author = {Haupt, Otto},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
keywords = {Convex geometry, integral geometry},
pages = {256-270},
title = {Über ebene Bogen mit vorgeschriebenen Ordnungssingularitäten.},
url = {http://eudml.org/doc/146260},
volume = {50},
year = {1940},

AU - Haupt, Otto
TI - Über ebene Bogen mit vorgeschriebenen Ordnungssingularitäten.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1940
VL - 50
SP - 256
EP - 270
KW - Convex geometry, integral geometry
UR - http://eudml.org/doc/146260
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.